MAXILIEF EFFERVESCENTS 24'S

MAXILIEF EFFERVESCENTS 24'S

  • €6,95
    Unit price per 
Tax included. Shipping calculated at checkout.


Maxilief Effervescents for fast pain relief from headache, toothache, common cold, menstrual pain, muscoloskeletal pain, backache and influenza.

Description


Maxilief Effervescent Tablets provide fast pain relief from:
  • Headache
  • Toothache
  • Common Cold
  • Menstrual Pain
  • Musculoskeletal pain
  • Backache
  • Influenza
Please note there is a one pack restriction on medicines containing codeine. Should you require this medicine for longer than three days please consult your G.P.

Ingredients


Contains: Paracetamol 500mg, Codeine, phosphate hemihydrate 8mg and caffeine 30mg.

The other ingredients are: Sorbitol (E420), Saccharin Sodium (E954), Sodium Hydrogen carbontae (E500), Providone, sodium laurisulfate. Citric acid anhydrous (E330), Sodium Carbonate (E500) and dimeticone.

How to Use


  • Adults (including the elderly) and children over 12 years: Take 2 tablets dissolved in a glass of water three or four in a 24 hour period as required. The dose should not be repeated more frequently than every six hours. Do not take more than 8 tablets in any 24 hour period.
  • This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days talk to your doctor for advice.
  • Children aged less than 12 years: Maxilief Effervescent Tablets should not be taken by children below the age of 12 years, due to the risk of severe breathing problems.
  • The tablets should be dissolved in water immediatley before use.
  • Do not give to children under 12 years.
  • Immediate medical advice should be sought in the event of an overdosage even if you feel well.
OTC

We Also Recommend